Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pregnancy test on 8th march showed negative. Week later, shows positive. Took tablet for abortion. No bleeding. Suggestions?

Hi,i am 27 yr old.i chkd my pregnancy on 8th march and its negative bt when i again chkd it on 16 march it comes positive. My menstrual date is on 6th. I taken mtp 1st mifepsostone tablet before 20 hr. Bt til nw no bleeding or pain started yet. I am geting tension becz of it. Kindly guide what i do now! Shal i wait or anythng else.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi,

The reason that your first pregnancy test did not show up anything was that it was taken too early. To undergo a medical abortion, you should first get yourself examined by a qualified doctor, confirm the presence of an intrauterine pregnancy and take the medication under the doctor's prescription. Do not self-medicate yourself. You have not followed the correct treatment strategy, so please see a specialist immediately for proper management. Take care.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor